MathSciNet Relay Station
MathSciNet bibliographic data
MR1750259 68Q25 (68T20)
Gomes, Carla P.; Selman, Bart; Crato, Nuno; Kautz, Henry Heavy-tailed phenomena in satisfiability and constraint satisfaction problems. J. Automat. Reason. 24 (2000), no. 1-2, 67–100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement